Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the path holomorphy
of random functions holomorphic in mean


Authors: F. Martinez and A. R. Villena
Journal: Proc. Amer. Math. Soc. 125 (1997), 1751-1754
MSC (1991): Primary 30G30, 60G17
MathSciNet review: 1376999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every random function holomorphic in mean on an open subset of the complex field is equivalent to a random function with almost all its paths holomorphic on $D$.


References [Enhancements On Off] (What's this?)

  • 1. Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373 (19,664d)
  • 2. C. M. Marle, Measures et probabilités, Hermann, Paris, 1974.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30G30, 60G17

Retrieve articles in all journals with MSC (1991): 30G30, 60G17


Additional Information

F. Martinez
Affiliation: Departamento de Estadística e I. O., Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain

A. R. Villena
Affiliation: Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain
Email: avillena@goliat.ugr.es

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03813-6
PII: S 0002-9939(97)03813-6
Received by editor(s): December 11, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society